MathSciNet Relay Station
MathSciNet bibliographic data
MR1206411 (94e:65017) 65D05 (41A05 41A63)
Mongeau, Jean-Pierre; Deslauriers, Gilles; Dubuc, Serge Continuous and differentiable multidimensional iterative interpolation. Linear Algebra Appl. 180 (1993), 95–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement